| Model Number |
1688TC/40 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Low impedance (2285)
| Health Effect - Clinical Code |
Therapeutic Effects, Unexpected (2099)
| Date of Event |
06/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that right atrial (ra) lead noise caused the implantable cardioverter defibrillator to use discrimination channel incorrectly and led to deliver inappropriate shocks.The ra lead also triggered patient notifier for low atrial impedance on (b)(6) 2018.The device was reprogrammed and ultimately explanted and replaced along with the ra lead on (b)(6) 2018.The patient was stable after the procedure.